Discussions By Condition: Blood conditions

low potassium

Posted In: Blood conditions 1 Replies
  • Posted By: Anonymous
  • July 13, 2009
  • 11:20 PM

I have been taking potassium supplements in increasing doasges for 5 years. The past six months the dosages has increased drastically. The dr took me off the diurectic that I was on for high blood pressure, hoping that my potassium would go up. Well it hasn't. Is there any one out there with any clues? I am tired of taking all these potassium pills and eatting the "right" foods.

Reply Flag this Discussion

1 Replies:

  • I have been taking potassium supplements in increasing doasges for 5 years. The past six months the dosages has increased drastically. The dr took me off the diurectic that I was on for high blood pressure, hoping that my potassium would go up. Well it hasn't. Is there any one out there with any clues? I am tired of taking all these potassium pills and eatting the "right" foods.I have been taking potassium supplements with piroxicam for years and it works as long as I don't sweat too much. Piroxicam is actually an arthritis medicine which prevents the protective lining in the stomach and kidneys, so I can only take Tylenol for pain. But it works.
    Anonymous 42789 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.